DynaCirc CR Forums

Recently active DynaCirc CR forums and community discussion threads. Post your question or story about DynaCirc CR and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Side Effects from Dynacirc CR

I recently started taking Dynacirc CR and am experiencing a lot of itching and blotches over my head, hands, feet, face, is this a reaction? ## You are having an acute allergic reaction. DO NOT WAIT! Go to an emergency room immediately and take the bottle. This reaction can progress to life threatening. You need to be seen immediately for treatment and assessment by a physician. GO TODAY! ## Dear Andrea, Thank you for posting your question. I take Dynacirc and just made an appointment with a Dermatologist because I thought something else was wrong. Going to the Emergency Room - TOMORROW. Could you post the results of your findings or write back to me. Thank you so much , Donna

2 REPLIES Updated